zbMATH — the first resource for mathematics

Parity of paths and circuits in tournaments. (English) Zbl 0268.05108

05C20 Directed graphs (digraphs), tournaments
05C35 Extremal problems in graph theory
Full Text: DOI
[1] Grünbaum, B., Antidirected Hamiltonian paths in tournaments, J. combin. theory, 11, 249-257, (1971) · Zbl 0198.29304
[2] Lucas, E., Sur LES congruences des nombres euleriens et des coefficients différentiels des fonctions trigonométriques, suivant un module premier, Bull. soc. math. France, 6, 52, (1877/1978)
[3] Moon, J.W., Topics on tournaments, (1968), Holt, Rinehart and Winston New York · Zbl 0191.22701
[4] Rosenfled, M., Antidirected Hamiltonian paths in tournaments, J. combin. theory (B), 12, 93-99, (1972) · Zbl 0229.05119
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.